1 doctor weighed in:

I have rapid weight gain, heart palpitations, swelling and all B12 toxicity symptoms. I tested and my B12 is abnormally high, leukemia isin my genes?

1 doctor weighed in
Dr. Sandra Pinkham
Holistic Medicine

In brief: Possibly

It is possible that cyano-cobalamine might be the cause of symptoms since it releases cyanide but methylcobalamine the preferred form, should not cause side effects.
If stopping the b-12 supplement gets rid of your symptoms that would be evidence that the supplement is the culprit. Possibly you need other b vitamins for b-12 to work properly like methyl folate (folic acid) and b-6. Look at your life style.

In brief: Possibly

It is possible that cyano-cobalamine might be the cause of symptoms since it releases cyanide but methylcobalamine the preferred form, should not cause side effects.
If stopping the b-12 supplement gets rid of your symptoms that would be evidence that the supplement is the culprit. Possibly you need other b vitamins for b-12 to work properly like methyl folate (folic acid) and b-6. Look at your life style.
Dr. Sandra Pinkham
Dr. Sandra Pinkham
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
13 years in practice
508K people helped
Continue
111,000 doctors available
Read more answers from doctors